# SDR SWAA2023100699209

- Difficulty date: September 11, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED ON BS 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT 2023-575310<[01] REPLACED ANGLE LOCATED ON BS 867 BTW STR 26L TO STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8102 REV-;[02] COMPLETED
